# SDR P2EA00147

- Difficulty date: May 2, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FRAME LOWER FLANGE CRACKED AT BS 827 BETWEEN STRINGERS 27L AND 27R.  REPAIRED  LOWER FLANGE AT BS 827 BETWEEN STRINGERS 27L AND 27R IAW SRM 53-10-4 FIG 8.  SEE COOPESA W/O N10316-1-253, VAM100#795 AND 912SDA149.  (X)
